# SDR UPS01435714

- Difficulty date: April 6, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CABIN - FRAME FOUND CRACKED AT STA 1416 BETWEEN STR 24L TO STR 25L. REPAIRED FRAME AS PER SRM 53-10-01 FIG 11.
